# SDR HYI2005F00003

- Difficulty date: February 16, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 585410411
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 21,255 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE NACELLE INSPECTION, FOUND 1.5 INCH CRACK ON TOP REAR RADIUS OF CROSSOVER BEAM.  REMOVED BEAN AND INSTALLED NEW BEAM IAW MFG MM. (NE01200502852) (K)
